# SDR CALA2022101802854

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME FOOT AT FR43 CRACKED IN OUTBOARD POSITION 3:00 FACING A FT. REPAIR BEFORE NEXT FLIGHT. REMOVED AND REPLACED FR43 IAW EA 5330-06692. EMP: V935774 WC: 36 048 STA: ST ENG BFM INSPECTION ACCOMPLISHED ON ST ENGINEERING NRC# 36048
